RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2014, том 17, выпуск 2, страницы 280–287 (Mi adm471)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

RESEARCH ARTICLE

Subpower Higson corona of a metric space

Jacek Kucaba, Mykhailo Zarichnyiba

a Faculty of Mathematics and Natural Sciences, University of Rzeszów, Al. Rejtana 16 A, 35-959 Rzeszów, Poland
b The Ivan Franko National University of Lviv, 1 Universytetska Str., 79000 Lviv, Ukraine

Аннотация: We define a subpower Higson corona of a metric space. This corona turns out to be an intermediate corona between the Higson corona and sublinear Higson corona. It is proved that the subpower compactification of an unbounded proper metric space contains a topological copy of the Stone-Čech compactification of a countable discrete space. We also provide an example of a map between geodesic spaces that is not asymptotically Lipschitz but that generates a continuous map of the corresponding subpower Higson coronas.

Полный текст: PDF файл (125 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 46J10, 54D35
Поступила в редакцию: 28.06.2014
Исправленный вариант: 28.06.2014
Язык публикации: английский

Образец цитирования: Jacek Kucab, Mykhailo Zarichnyi, “Subpower Higson corona of a metric space”, Algebra Discrete Math., 17:2 (2014), 280–287

Цитирование в формате AMSBIB
\RBibitem{KucZar14}
\by Jacek~Kucab, Mykhailo~Zarichnyi
\paper Subpower Higson corona of a metric space
\jour Algebra Discrete Math.
\yr 2014
\vol 17
\issue 2
\pages 280--287
\mathnet{http://mi.mathnet.ru/adm471}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3287934}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm471
  • http://mi.mathnet.ru/rus/adm/v17/i2/p280

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. J. Kucab, M. Zarichnyi, “On asymptotic power dimension”, Topology Appl., 201:SI (2016), 124–130  crossref  mathscinet  zmath  isi  elib  scopus
    2. Yu. Iwamoto, “An indecomposable continuum as subpower Higson corona”, Tsukuba J. Math., 42:2 (2018), 173–190  crossref  mathscinet  zmath  isi
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:132
    Полный текст:90
    Литература:26
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019